On extremum functions in some problems of the approximation theory
Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 977-979
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_6_a5,
author = {S. I. Rabinovich},
title = {On extremum functions in some problems of the approximation theory},
journal = {Doklady Akademii Nauk},
pages = {977--979},
year = {1958},
volume = {121},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a5/}
}
S. I. Rabinovich. On extremum functions in some problems of the approximation theory. Doklady Akademii Nauk, Tome 121 (1958) no. 6, pp. 977-979. http://geodesic.mathdoc.fr/item/DAN_1958_121_6_a5/